Images inverses des modules différentiels
Compositio Mathematica, Volume 61 (1987) no. 2, p. 229-251
@article{CM_1987__61_2_229_0,
     author = {Laurent, Yves and Schapira, Pierre},
     title = {Images inverses des modules diff\'erentiels},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {61},
     number = {2},
     year = {1987},
     pages = {229-251},
     zbl = {0617.32014},
     mrnumber = {882976},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1987__61_2_229_0}
}
Laurent, Y.; Schapira, P. Images inverses des modules différentiels. Compositio Mathematica, Volume 61 (1987) no. 2, pp. 229-251. http://www.numdam.org/item/CM_1987__61_2_229_0/

Bengel, G. et Gerard, R.: Formal and convergent solutions of singular partial differential equations. Manuscripta Math. 38 (1982) 343-373. | MR 667921 | Zbl 0502.35006

Bernstein, I.N.: The analytic continuation of generalized functions with respect to a parameter. Funct. Anal. and its Appl. 6 (1972) 272-285. | MR 320735 | Zbl 0282.46038

Bjôrk, J.-E.: Rings of differential operators. North Holland Math. Library (1979). | MR 549189 | Zbl 0499.13009

Kashiwara, M.: On the holonomic systems of linear differential equations II. Inventiones Math. 49 (1979) 121-135. | MR 511186 | Zbl 0401.32005

Kashiwara, M.: Vanishing cycles and holonomic systems of differential equations. Lecture Notes in Math. 1016. Springer Verlag (1983) 134-142. | MR 726425 | Zbl 0566.32022

Kashiwara, M.: Systems of microdifferential equations, Notes by T. Monteiro-Fernandes. Progress in Math. 34, Birkhäuser (1983). | MR 725502 | Zbl 0521.58057

Kashiwara, M. et Kawai, T.: Second microlocalization and asymptotic expansions. Lecture Notes in Physics 126. Springer Verlag (1980) 21-76. | MR 579740 | Zbl 0458.46027

Kashiwara, M., Kawai, T. and Sjöstrand, J.: On a class of linear partial differential equations whose formal solutions always converge. Arkiv für Math. 17, N° 1 (1979) 83-91. | MR 543505 | Zbl 0411.35003

Kashiwara, M. et Schapira, P.: Variété caractéristique de la restriction d'un module différentiel. Journée E.D.P. Saint Jean-de-Monts. Publ. Ecole Polytechnique, Palaiseau (1981). | Numdam | Zbl 0522.58050

Kashiwara, M. et Schapira, P.: Microlocal study of sheaves. Astérisque 128. Soc. Math., France (1985). | MR 794557 | Zbl 0589.32019

Laurent, Y.: Théorie de la deuxième microlocalisation dans le domaine complexe. Progress in Math. 53. Birkhäuser (1985). | MR 776973 | Zbl 0561.32013

Laurent, Y.: Calcul d'indices et irrégularité pour les systèmes holonômes. Astérisque 130. Soc. Math. France, 352-364, et article à paraître. | MR 804063 | Zbl 0569.58031

Laumon, G.: D-modules filtrés. Astérisque 130. Soc. Math., France (1985) 56-129. | MR 804050 | Zbl 0591.14012

Monteiro-Fernandès, T.: Problème de Cauchy microdifférentiel et théorèmes de propagation. Astérisque. 140-141 Soc. Math., France, (1986). | MR 864072 | Zbl 0445.58027

Schapira, P.: Microdifferential systems in the complex domain. Grundlehren der Math. 269. Springer (1985). | MR 774228 | Zbl 0554.32022